# SDR CALA2017051201344

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30351
- Aircraft time: 65,888 hours, 16,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N66191
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 573, STRINGERS 25-26R.  ACCOMPLISHED EXT SKIN DOUBLER REPAIR AT FWD CARGO DOOR IAW SRM 52-30-01 REPAIR 4.
